# SDR AMTA200300370

- Difficulty date: February 17, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N515AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27598
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 53 FUSELAGE, 30 PLATE/SKINS, DENT IN SKIN LOWER FUSELAGE STATION 540 AT STRINGER 28 MARKED IN RED.  REPAIRED PER SRM 53-00-01-1.  SEE ABOVE AND M12A FOR OTHER WORK ACCOMPLISHED.  (M)
